# SDR QMLA2013111413166

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 399 hours, 1,366 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 399 hours, 851 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Assy
- Part number: F594448
- Condition: Seized
- Location: Hyd Pump Drive
- Part time: 398 hours, 1,366 cycles
- Component: Hyd Pump Drive, Urocop
- Component part number: 350A35013200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE 2500 FT MSL, COCKPIT BEGAN TO FILL WITH SMOKE.  HYD AND SERVO LIGHTS ON CAUTION PANEL ILLUMINATED.  REDUCED AIRSPEED AND MADE EMERGENCY LANDING.  AFTER LANDING AND ENGINE SHUTDOWN THE PRIMARY HYD BELT WAS FOUND BROKE AND MISSING.  NO OTHER ACFT DAMAGE WAS NOTED.  MECHANIC INSPECTED THE ACFT AND FOUND THE HYD PUMP DRIVE ASSEMBLY HAD FAILED CAUSING THE BELT TO BREAK.  REPLACED THE PUMP DRIVE ASSY TO INCLUDE A NEW BELT WITH NO ADDITIONAL DEFECTS.  THE ACFT WAS RETURNED TO SERVICE AND FLOWN BACK TO ITS BASE OF OPERATION.
